Question

Can i get high off of Robitussin cough and chest congestion. DM MAX?

I have a 4 fl OZ of Robitussin cough and chest congestion DM MAX and i was wondering if i could get high off of it and if it was safe because it has guaifenesin as an active ingredient in it.

Answers

u will hallucinate so no its not safe. plus u will reach a new low in ur life. come on -u really wanna get high off cough medicine like a 14 year old?

#1

DJ Screw died from it. And you don't get "high" off prescription cough syrup, you get "drunk". It's nothing like a marijuana high or something like that. It's more similar to being drunk. You can easily overdose though, on both prescription and non-prescription.

#2

YES, it will make you intoxicated.

NO, it's not safe

The Guaifenesin is a decongestant it won't intoxicate you in any way. Dextromethorphan (DM) is the ingredient that will cause you to become light headed.

...But you shouldn't do it.

#3